# SDR ASOA20140902101

- Difficulty date: September 2, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N14568
- Make and model: Emb EMB-145LR
- Aircraft serial: 145628
- Aircraft time: 26,966 hours, 21,306 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 69-71
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN FOUND DAMAGED BETWEEN FRAMES 69 - 71 STRINGER 13 - 15R.  MAINTENANCE FABRICATED, DRILLED AND INSTALL A FILLER AND DOUBLER IAW EC 5300-01408.
